# SDR AALA20021815

- Difficulty date: December 6, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - DURING MAINTENANCE, FOUND EPL LIGHT BULBS INOPERATIVE AT SEATS 27 HJ, 26HJ, 30AB, 37HJ AND 40 HJ.  REMOVED AND REPLACED EPL LIGHT BULBS AT SEATS 27HJ, 26HJ, 30AB, 37HJ AND 40 HJ.  OPS CHECK NORMAL.  (M)
